# SDR DALA2019012400507

- Difficulty date: March 3, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,426 hours, 14,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFT OF STA 1654.50 AT S-13AR. C/W ERA 566423-14. (LP 0448338)
